# SDR AALA202202232555

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737*
- Aircraft serial: 44456
- Aircraft time: 4,599 hours, 1,795 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE DIFFICULT TO OPEN. REPLACED LATCH ASSEMBLY PER CMM 25-40-61.
